Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/438

Title: Continued fractions and solutions of the Feigenbaum-Cvitanovic equation
Authors: Mestel, B.D.
Osbaldestin, Andrew H.
Tsygvintsev, Alexei V.
Issue Date: 2002
Abstract: In this paper, we develop a new approach to the construction of solutions of the Feigenbaum-Cvitanovic equation whose existence was shown by H.Epstein. Our main tool is the analytic theory of continued fractions.
Description: This pre-print has been submitted, and accepted, to the journal, Comptes rendus mathematique [© Elsevier]. The definitive version [in French]: TSYGVINTSEV, A.V., MESTEL, B.D. and OSBALDESTIN, A.H., 2002. Continued fractions and solutions of the Feigenbaum-Cvitanovic equation. Comptes Rendus Mathematique, 334(8), pp.683-68, is available at: http://www.sciencedirect.com/science/journal/1631073X.
URI: https://dspace.lboro.ac.uk/2134/438
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
02-04.pdf98.79 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.